# SDR AWXA0001225

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 60,298 hours, 23,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 48003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD. AIRCRAFT EMERGENCY ISLE LIGHTING INOP. REMOVED AND REPLACED FWD BATTERY PACK AND FWD BATTERY CHARGER; EMERGENCY LIGHTS OPS CHECK GOOD.
